# SDR DLM11962283

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DE
- Make and model: Doug MD-11
- Aircraft serial: 48473
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxy Regulator
- Condition: Leaking
- Location: E/E Compartment
- Component: 223900015
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW O2 LOW, FOUND REGULATOR LEAKING AT BOTTLE CONNECTION.  REPLACED REGULATOR, SERVICED O2 BOTTLE AND LEAK CK OK.
